ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Subject is "Q Science > Q Science (General)"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: E | Ф
Number of items at this level: 2.

E

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). ISSN 00002-3043

Ф

Федотов, И. А. (1969) Эллиптические дифференциальные уравнения B Rⁿ, зависящие от параметров, имеющие разрывные на гиперплоскости коэффициенты. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 4 (1). pp. 31-54.

This list was generated on Mon Aug 20 02:32:39 2018 AMT.